MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

SMITH¿S MEDICAL ASD, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: customer reported complaint of ¿¿ remediation involves a software upgrade at no charge¿¿.Confirmed by performing pvt (performance verification testing), found software needs to be updated to latest version.Updated software to latest version.Upon further investigation found uso (upstream occlusion) seal is buckling.Replaced uso seal.Performed uso/dso (downstream occlusion) calibration.Performed pvt.Updated software.Unit passed all testing criteria.Unit reset to standard configuration.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
The following information was provided by the initial reporter: it was reported that the remediation involved a software upgrade at no charge.The event happened during preventive maintenance.There was no patient involvement, and no patient harm/adverse event reported.The following information was provided by the investigation: upon further investigation found uso (upstream occlusion) seal is buckling.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
3350 granada ave n, suite 100
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22109434
Report Number3012307300-2025-06369
Device Sequence Number7201850
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)180307
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown